# SDR P2EA01075

- Difficulty date: May 14, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND RIGHT WING INBOARD AFT FLAP, P/N 65-46434-140, S/N BN-299, UPPER SKIN WITH DENT WBL 87.75.  REPAIRED RT INBOARD AFT FLAP, P/N 65-46434-140, S/N BN-299 AT UPPER SKIN BETWEEN WBL 86 AND 95 IAW SRM 51-40-20 REPAIR 9, FIG 18.  (M)
